# SDR DHL2002726519

- Difficulty date: April 18, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MCD AFT UPPER CORNER FRAME DOUBLER (INTERNAL) CRACKED, AS VIEWED THROUGH THE MCD UPPER AFT LIGHTENING HOLE.  REMOVED AFT UPPER FRAME CORNER DOUBLER IAW B-727 SRM 51-30-2.  FABRICATED AND INSTALLED PART IAW B-727 SRM.
